MENTOR TEXAS MENTOR MEMORYSHAPE TM+ 680CC; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3341509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Wrinkling (2613); No Code Available (3191)
| Date of Event |
01/01/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: pain, wrinkling.(b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female who underwent primary breast reconstruction surgery with a mentor memoryshape 680cc silicone prosthesis experienced bilateral pain, left sided wrinkling, right sided capsular contracture, unknown grade, and device migration post procedure.The patient stated that the left side implant popped by the area of nipple, extreme pain on both sides, right implant sits high and hard and not align, it appears like the implant turned and makes it painful, patient can't sleep.Patient stated in 2016 doctor made adjustment for right side, took skin of the sides, and secure it.As a result, patient scheduled for explant on (b)(6) 2021.This report relates to the left prosthesis.